# SDR SWIA202163416

- Difficulty date: November 10, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR INTERCOSTAL DD5 NEXT TO FORWARD FORMER (MARKED)   (C CHECK RO 12-31-21)   REMOVED, REPLACED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD5, P/N 601R318091-5 REF. DWG 601R31702 REV -N, CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
